# SDR ASAA1058300

- Difficulty date: September 22, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 11,635 hours, 3,497 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA0497213
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 11,638 hours, 3,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PACKAGE LEAKING AT DRAIN NR 2 ENGINE.  ACFT GROUNDED.  REMOVED AND REPLACED FUEL PUMP IAW AMM 73-11-01 PERFORMED OPERTIONAL TEST NR 12-2-13-3A IAW AMM 71-00-00 TEST OK
